# SDR SWAA2018052122094

- Difficulty date: May 8, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146A7501
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 221GF FORWARD OUTBOARD CORNER CRACKED.  REPAIRED FLOOR BOARD 221GF IAW SRM.
